Volume 20, issue 3 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The metric geometry of the Hamming cube and applications

Florent Baudier, Daniel Freeman, Thomas Schlumprecht and András Zsák

Geometry & Topology 20 (2016) 1427–1444
Bibliography
1 I Aharoni, Every separable metric space is Lipschitz equivalent to a subset of c0+, Israel J. Math. 19 (1974) 284 MR0511661
2 F Albiac, N J Kalton, Topics in Banach space theory, 233, Springer (2006) MR2192298
3 P Assouad, Remarques sur un article de Israel Aharoni sur les prolongements lipschitziens dans c0 (Israel J. Math. 19 (1974) 284–291), Israel J. Math. 31 (1978) 97 MR0511662
4 S Banach, S Mazur, Zur Theorie der linearen Dimension, Stud. Math. 4 (1933) 100
5 J Bourgain, The Szlenk index and operators on C(K)–spaces, Bull. Soc. Math. Belg. Sér. B 31 (1979) 87 MR592664
6 M M Fréchet, Sur quelques points du calcul fonctionnel, Rend. Circ. Mat Palermo Math. 22 (1906) 1
7 G Godefroy, N J Kalton, Lipschitz-free Banach spaces, Studia Math. 159 (2003) 121 MR2030906
8 N J Kalton, G Lancien, Best constants for Lipschitz embeddings of metric spaces into c0, Fund. Math. 199 (2008) 249 MR2395263
9 E Odell, Ordinal indices in Banach spaces, Extracta Math. 19 (2004) 93 MR2072539
10 J Pelant, Embeddings into c0, Topology Appl. 57 (1994) 259 MR1278027
11 A Procházka, L Sánchez-González, Low distortion embeddings into Asplund Banach spaces, preprint (2014) arXiv:1311.4584